# SDR 2008FA0000157

- Difficulty date: January 8, 2008
- Submitted: February 22, 2008
- Operation: General aviation
- Aircraft: N989TL
- Make and model: Lear 24
- Aircraft serial: 160
- Aircraft time: 8,759 hours, 8,631 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 238006679
- Part serial: 006A
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS PART FAILED TO OPERATE DURING FIRST FLIGHT AFTER INSTALLATION AT CRUISE.
